4 H Fair Schedule

SATURDAY, JULY 12th

7:00 am - 9:00 am

Check-in Non-perishable Exhibits (Including Cake Decorating excluding Consumer Clothing) 4H, Mini 4 H and Cloverbud. - 4H Building and Exhibit Hall.

8:00 am

Fairgrounds Clean up and set up.

9:00 am

Open 4 H Project judging in 4 H building, Exhibit Hall and Arena

7:00 pm

Queen Contest - Local High School

 

TUESDAY, JULY 15th

9:00 am

Check-in and judging Comsumer Clothing - Hose School

1:00 pm

JR & SR Fashion Revue - Hose School

 

WEDNESDAY, JULY 16th

7:00 am - 9:00 am

Aerospace Check in at Boys and Girls Club

7:00 am - 9:00 am

Check in 4H & Mini 4H Perishable, Electric and Sewing Exhibits - 4H Building and Arena

9:00 am

Open 4H Project Judging

4:00 pm

Rocket Launch - Boys & Girls Club

 

THURSDAY, JULY 17th

3:00 pm - 7:00 pm

Bring in livestock, including rabbits and poultry (No Swine)

7:30 pm - 11:00 pm

Swine - Weigh in when unloaded

6:00 pm

Dog Show - Arena

7:15 pm

Sheep & Goat Weigh in

 

FRIDAY, JULY 18th

8:00 am

Rabbit Show - Arena

9:00 am

Horse & Pony Show (English)

10:00 am - 9:00 pm

Exhibits Open - Exhibit Hall and 4H Building

2:00 pm

Poultry Show - Arena

5:00 pm

Food Auction

7:00 pm

Llama Show - Halter and Showmanship - Arena

 

SATURDAY, JULY 19th

7:00 am

Llama Show - Arena

9:00 am

Horse & Pony Show (Western)

10:00 am - 9:00 pm

Exhibits Open - Exhibit Hall and 4H Building

11:00 am

Cat Show - 4H Building

5:30 pm

Beef Grooming - Arena

6:00 pm

Fashion Review & Consumer Clothing Fashion Revue - 4H Building

6:30 pm

Livestock - Skill-A-thon - Arena

7:30 pm

Dairy Show - Arena

 

SUNDAY, JULY 20th

10:00 am - 9:00 pm

Exhibits Open - Exhibit Hall and 4H Building

11:00 am

Sheep Show - Arena

1:00 pm - 2:30 pm (Subject to Change)

 

2:00 pm

Small Animal Show - 4H Building

5:00 pm

SR Swine Showmanship

7:30 pm

Championship Sheep Show - Arena

 

MONDAY, JULY 21st

9:00 am

Beef Show

10:00 am - 9:00 pm

Exhibits Open - Exhibit Hall and 4H Building

5:30 pm

Sheep Blocking - Arena

7:30

Beef Champion Show - Arena

 

TUESDAY, JULY 22nd

9:00 am

Goat Show - Arena

9:00 am

Tractor Driving - Horse Arena

10:00 am - 9:00 pm

Exhibits Open - Exhibit Hall and 4H Building

7:00 pm

Awards Program & JR Leader Officer Installation - 4H Building

 

WEDNESDAY, JULY 23rd

8:00 am

Swine Show - Arena

10:00 am - 9:00 pm

Exhibits Open - Exhibit Hall and 4H Building

4:00 pm

Overall Showmanship - H&P Arena

4:30 pm

Remainder of Overall Showmanship - Arena

7:30 pm

Swine Championship Show - Arena

10:00 pm - 6:00 am

Livestock Released (Except auction animals)

 

THURSDAY, JULY 24th

8:00 am - 9:30 am

Appraisal Hoogs Loaded (Members must take all animals to hte wash rack)

6:00 pm

Livestock Auction - Arena

5:00 pm - 6:00 pm

All Project Exhibits Released

 

FRIDAY, JULY 25th

8:00 am - 12:00 pm (Noon)

Pick up yellow livestock paper fo the Indiana State Fair

8:00 am

Final fairground clean up

 

TBA: STATE FAIR PICTURES

 

 

 

 

 

 

By Tammy J McClellan, Office Manager
The Educational Store